# SDR IPXA2019053042630

- Difficulty date: May 28, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0867
- Aircraft time: 15,734 hours, 9,529 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Warning Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR SLIDE WARNING LIGHT DOES NOT ILLUMINATE DURING TEST.   REMOVED AND REPLACED WARNING LIGHT BAR FIN 7WN AND WIRED PER AWM 52-73-01.  OPS CK OK.  REF MM 52-73-11-0401. AIRCRAFT OK FOR SERVICE.
